Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

No Erection problem - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   Are you with me?
User :   sir im suffering from sexual weakness
Doctor :   Ok
Doctor :   Since when are you having this and what do you mean by weakness? Are you releasing early?
User :   sir is there medicine availble for this
User :   since from 4 years.. my pennis will not going to tempt sir
Doctor :   Can you mention your age and occupation?
User :   25 years sir
User :   tel me sir medicines availble or not sir
Doctor :   Do you have any health problems like Diabetes or High BP?
User :   no sir
Doctor :   The most common reason for your problem is stress and anxiety, no medicine is available for that. What you need to do is get rid of them.
Doctor :   You should try to have sex only when you are comfortable and relaxed. You should avoid smoking and alcohol.
Doctor :   What is your occupation?
Doctor :   Hi
Doctor :   Are you back
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
User :   s sir
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor